Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The stability of a rotating viscous jet


Authors: J. Gillis and B. Kaufman
Journal: Quart. Appl. Math. 19 (1962), 301-308
MSC: Primary 76.35
DOI: https://doi.org/10.1090/qam/136218
MathSciNet review: 136218
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.35

Retrieve articles in all journals with MSC: 76.35


Additional Information

DOI: https://doi.org/10.1090/qam/136218
Article copyright: © Copyright 1962 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website